# SDR CALA9800680

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS WERE EXTENDED ON APPROACH, THE FLAP INDICATOR DID NOT MOVE.  THE FLAPS WERE LOWERED MANUALLY AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING FOUND THE RT INBOARD FLAP TORQUE TUBE DAMAGED.  THE TORQUE WAS REMOVED AND REPLACED IAW MM 27-51-251.  IN ADDITION, MAINTENANCE FOUND A BAD FLAP POSITION INDICATOR.  THE FLAP POSITION INDICATOR WAS REMOVED AND REPLACED IAW MM 27-58-41.  FLAP OPERATION AND INDICATIONS CHECKED GOOD.
